Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jeremy11

HELP URGENT PLEASE

Recommended Posts

Guys I have been doing the program for like 6 weeks.

Today I did the program as normal. I have been studying all day....I just looked in the mirror and my face is almost black. I washed my face, and now am peeling everywhere. My pimples have gone inflammed and red. My face looks like it is dying literally and now even 8 hours later its burning up after I washed with water. WTF is happening. I'm stressing, what should I do?

Edited by Jeremy11
Link to comment
Share on other sites

Almost black? This sounds like an allergic reaction. I think you should go to the hospital (ER) or urgent care center as soon as you can. If you have benadryl tablets, take the highest reccommended dose. Good luck and update us! :(

Link to comment
Share on other sites

what products are you using?

and your face is black?

WTF TO YOU BUDDY!

so, tell me the products you are using and how you are using them.

:dance:

I'm using Dans. Like my face is usually quite white. It was so red, it was dark, almost black. I don't think I applied anymore BP than normal, maybe a little bit faster though.

Maybe it is a allergic reaction - but i have been using BP for over a month.

I have been washing my face, every 5 minutes or so, and I just applied a ton of mosterizer. Its kind of calming down a little, but like i won't be going outside anytime soon :(

Should I stop the regimen all together after this? If so it sucks, cause my face is going to take ages to recover from this. All my red spots have turned back into pimples pretty much.

Edited by Jeremy11
Link to comment
Share on other sites

Look up "skin sensitization" or "sensitizing reaction". An allergy can pop up seemingly out of nowhere, even after a long period of unproblematic use.

At least get a doctors appt, they may give you a steroid injection that will clear up the reaction systemically. This will give you a headstart on recovery.

Link to comment
Share on other sites

I agree with GreenTiger87 - You need to go to the hospital! You don't want your allergic reaction to go any further than it already has. Take some form of anti-histamine and then at the ER they can give you systemic steroids to lessen the reaction. It will persist until all the BP is completely gone so I'd defo advise the hospital trip. You can keep washing your face but it will take a while to clear!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×